# SDR HNAA2012012300494

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 49,020 hours, 54,016 cycles
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 2 ENGINE TORQUE REDUCED TO 30 TO 50 PERCENT WITH NOTICEABLE POWER LOSS. ALSO 7 TO 10 PERCENT POWER LOSS DURING APPROACH.  NO CAUTION OR WARNING LIGHTS ILLUMINATED.  R & R NR 2 EEC IAW PM MM72-01-10. GROUND RAN ACFT, COULD NOT DUPLICATE DISCREPANCY.  CLEARED MEL.  ACFT RELEASED FOR EVALUATION FLIGHT AND WHILE IN CRUSE NR 2 ENGINE TORQUE REDUCED 30 TO 50 PERCENT WITH NOTICABLE POWER LOSS.  7 TO10 PERCENT TORQUE LOSS ON APPROACH.  NO CAUTION OR WARNING LIGHTS AND REPLACED NR 2 EEC.  MX ACTION COMPLETE TO SAT EVAL FLIGHT.  R & R NR 2 TSEU IAW MM 72-01-10.  NO FIX.  GROUND RAN ACFT AND PROBLEM WAS FOUND WITH EEC ON.
